# SDR 97ZZZX4578

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255SW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622064
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 40B19975
- Condition: Failed
- Location: Exhaust
- Part time: 1,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W SB 521, FOUND CROSSOVER ASSY PULLED PART.
